# SDR 99ZZZX4158

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N77SF
- Make and model: Amd FALCON10
- Aircraft serial: 141
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: F10A291002401
- Condition: Failed
- Location: Nlg Door
- Part time: 7,408 hours
- Component: F10A29100240
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED THERE WAS AN ABNORMAL 'THUMP' NOISE COMING FROM THE NOSE GEAR AREA WHEN THE GEAR WAS RETRACTED ON SEVERAL OCCASIONS.  AN INVESTIGATION REVEALED THE CENTER RT NOSE LANDING GEAR DOOR BELLCRANK/HINGE WAS BROKEN IN HALF.  AN INSPECTION OF THE ENTIRE NOSE GEAR AND WHEELWELL AREA SHOWED NO FURTHER DAMAGE.  METAL FATIGUE IS THE SUSPECTED CAUSE OF THIS FAILURE.  SUBMITTER SUGGESTED CLOSE INSPECTION OF THESE HINGES BE MADE ANY TIME LANDING GEAR WORK IS PERFORMED AS WELL AS DURING ALL PRE AND POST-FLIGHT INSPECTIONS.
